# SDR 20010523SG001

- Difficulty date: March 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N44666
- Make and model: Beech 1900D
- Aircraft serial: UE405
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND LEFT ELEVATOR TORQUE TUBE ALL 8 RIVETS LOOSE AND SMOKING. THE RESULTS OF THESE LOOSE RIVETS CAUSES EXCESSIVE FREE PLAY OF THE ELEVATOR ASSEMBLE AND CAN CREATE ELEVATOR FLUDDER IN FLIGHT.  (M)
